# SDR DALA2023013000746

- Difficulty date: January 25, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 68,711 hours, 22,691 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- DUE TO RIGHT DUCT LEAK INDICATION AND ICING CONDITIONS ALONG FLIGHT PATH. CORRECTIVE ACTION: FOUND DUCT CRACK IN RIGHT PACK BAY. LEAK ISOLATED AND RT PACK DEFERRED PER MEL 21-51-01. (1/5 MSP) REMOVED AND REINSTALLED DUCTS AND LOW LIMIT VLV. LK CK AND OPS CK GOOD.  ORIG SUBMISSION DATE:  1/30/2023
